# SDR 0200399870

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 54,249 hours, 51,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck at Atl, the right hand Sta. 753 two small cracks were noted in the upper forward corner of the aft overwing exit doorjamb. Repaired per EA. 98-185539.
